cancer-icon
Constipation after chemo
My wife took 2nd chemo in Tata Hospital on 4th Nov. and thereafter no latrin . Suffering from heavy constipation
79 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Harisha N L
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hi there I understand your concern...First of all you should start taking a high fibre diet, incorporate more of fruits, green leafy vegetables and salads in diet.. Drink plenty of water....You should always take walk after meals and follow daily workout regime....With that fallow relaxation techniques like yoga, meditation,avoid alcohol, smoking, coffee, tea...discuss the issue with your treating doctors they will do the needful.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
HI! Constipation is most common side effect in patients undergoing chemotherapy  . I think  Your Oncologist have prescribed laxative tablets. If constipation is not releived by tablets,  you can take laxative syrups like syrup creamaffine 3tsf HS
Next Steps
take high fibre diet, take plenty of fluid  (4-5 liter per day), do exercise
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.